# SDR REXA201000037

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 15,295 hours, 13,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 152895
- Condition: Arced
- Location: Cockpit
- Part time: 15,290 hours, 13,106 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB FROM MEM TO JAX AT FL230 THE CA SIDE WINDSHIELD STARTED TO ARC AND BEGAN TO SCORCH THE OUTSIDE PLY THE WINDSHIELD.  AFTER, THE LT WINDSHIELD HEAT CAUTION MESSAGE CAME ON THE SCORCHING STOPPED.  COMPLETED THE QRH AND TALKED TO DISPATCH AND MAINTENANCE, DECIDED TO TURNBACK AND HEAD TO MEMPHIS.  THE EVENT OCCURRED DUE TO A FAILURE IN THE WINDSHIELD ON THE CA SIDE.  MEMPHIS MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.
